Journal of Mathematical Physics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Math. Phys., 2020, том 61, 93501, 7 стр. (Mi jmp16)  

Creation and annihilation of point-potentials using Moutard-type transform in spectral variable

P. G. Grinevichabc, R. G. Novikovde

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow 199911, Russia
b L.D. Landau Institute for Theoretical Physics, Chernogolovka 142432, Russia
c Lomonosov Moscow State University, Moscow 119991, Russia
d CMAP, CNRS, École Polytechnique, Institut Polytechnique de Paris, 91128 Palaiseau, France
e IEPT RAS, 117997 Moscow, Russia

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 17-51-150001
The main part of this work was fulfilled during the visit of the first author to the IHES, France, in November 2019. This work was partially supported by a joint grant of the Russian Foundation for Basic Research and CNRS (Project Nos. RFBR 17-51-150001 NCNI_a/PRC 1545 CNRS/RFBR and PRC 2795 CNRS/RFBR).


DOI: https://doi.org/10.1063/1.5143303


Реферативные базы данных:

ArXiv: 1911.09627
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmp16

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021